Alert archive / Indiana / Small Craft Advisories in 2015

Small Craft Advisory 31, NWS Northern Indiana

July 14, 2015

NWS Northern Indiana issued this small craft advisory at Jul 14, 2015, 4:56 AM EDT. It took effect at Jul 14, 2015, 4:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2015, 4:56 AM EDT (08:56 UTC)
In effect from
Jul 14, 2015, 4:00 PM EDT
Expired
Jul 15, 2015, 11:00 AM EDT
In force
19 hr
Issued by
NWS Northern Indiana

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 4:42 AM EDT, 14 minutes earlier.

Area forecast discussion, Jul 14, 4:42 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 AM EDT TUE JUL 14 2015

.SYNOPSIS...
ISSUED AT 442 AM EDT TUE JUL 14 2015

THERE IS A CHANCE THAT SHOWERS AND THUNDERSTORMS WILL REDEVELOP
TODAY WITH HIGHEST CHANCES SOUTH OF ROUTE 24. COVERAGE AND
RAINFALL RATES WILL BE LOWER THAN SEEN MONDAY. HIGHS WILL REACH
INTO THE UPPER 70S TO LOWER 80S...THOUGH MUCH COOLER NEAR LAKE
MICHIGAN WITH LOWER 70S. DRIER AIR WILL INFILTRATE THE REGION
OVERNIGHT WITH LOWS DIPPING INTO THE LOWER 60S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 439 AM EDT TUE JUL 14 2015

SUBSTANTIALLY MORE STABLE AIRMASS IN WAKE OF SEVERE/HEAVY
RAINFALL CONVECTIVE SYSTEM MON EVE. STILL AT LEAST SMALL CHC POPS
FOR TSRA REMAIN THROUGH THE DAY AS MID LEVEL CYCLONE...CURRENTLY
OVR NRN LWR MI WITH TRAILING SHORTWAVE EXTENSION INTO CNTL
WI...PRESSES SEWD INTO ERN/CNTL LAKE ERIE BY THIS EVENING.
ATTENDANT SFC TROF TO SWEEP SWD THROUGH CWA BY 21 UTC...BRING
RAPID CESSATION OF ANY CONVECTIVE ACTIVITY. RELATIVE LOW DEGREE OF
INSTABILITY AND DWINDLING DEEP LAYER SHEAR SHOULD PRECLUDE CWA OF
STRONG/SEVERE TSRA WITH BETTER INGREDIENTS RELEGATED WELL S INTO
OH RVR VALLEY. HIEST CHC POPS ACRS FAR SRN CWA WHERE COLOCATION OF
MIDDAY SBCAPE TO 2500 J/KG AND 30-40M/12 HR HEIGHT ADJUSTMENTS
PRESENT. FARTHER NWD TREND TO EARLIER PEAK AND DWINDLING
INSTABILITY WITH TIME /1000-1500 J/KG SBCAPE WITH POPS TRAILING TO
SLIGHT CHCS. LARGE/INLAND SURGING LAKE STABILITY SHADOW ALSO
SERVES TO MITIGATE CHCS NWRN CWA TODAY AS WELL. DRY AIR ADVECTION
THROUGH TONIGHT WILL BRING SFC DPS WELL LOWR /55 TO 60 RANGE/ BY
DAYBREAK. LITTLE ADJUSTMENT TO MAX/MIN TEMPS WITH ONLY SLIGHTLY
COOLER NRN CWA IN WAKE OF EARLIER SECONDARY FNT/TROF PASSAGE AND
LAKE ENVIRONMENTS INLAND PUSH LENDING A SWD SHUNT OF TIGHTER
THERMAL GRADIENT.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 439 AM EDT TUE JUL 14 2015

BRIEF STRETCH OF QUIET WEATHER TO START THE LONG TERM PERIOD WITH
AVA ON UPSTREAM SIDE OF SLOWLY DEPARTING LONGWAVE TROUGH
SUPPORTING SUBSIDENCE/HIGH PRESSURE OVER THE GREAT LAKES. DRY N/NE
LOW LEVEL FLOW ON WEDNESDAY WILL LEAD TO A VERY PLEASANT DAY WITH
HIGHS IN THE MID TO UPPER 70S...LOWER SURFACE DEWPOINTS...AND
MOSTLY SUNNY SKIES. PRIME RADIATIONAL COOLING CONDITIONS EXPECTED
WEDNESDAY NIGHT... ESPECIALLY IN OUR NORTHEAST...WHERE CLEAR SKIES
AND VERY LIGHT NE WINDS WILL ALLOW TEMPS TO MAKE A RUN AT THE
LOWER 50S. SLIGHT WARMUP EXPECTED ON THURSDAY AS LOW LEVEL FLOW
BEGINS TO VEER MORE SOUTHWESTERLY. WAA DOESN'T REALLY CRANK UP
UNTIL THURSDAY NIGHT THOUGH AND SUSPECT HIGHS ON THURSDAY WILL
STRUGGLE TO REACH THE LOWER 80S. INCREASING WAA/ISENTROPIC ASCENT
COULD SUPPORT A FEW SHOWERS IN OUR NORTHWEST ZONES ON THURSDAY PER
LATEST GFS BUT PREFER TO HOLD WITH DRY FORECAST FOR NOW GIVEN
SUBSTANTIAL THETA-E TROUGH AND WESTWARD DISPLACEMENT OF BETTER SW
FLOW/MOISTURE ADVECTION.

RETURN TO MORE ACTIVE PATTERN FOR THE END OF THE WEEK AND WEEKEND AS
THETA-E PLUME FOLDS BACK INTO OUR REGION COURTESY SOUTHERN PLAINS
RIDGE. SEVERAL LOW AMPLITUDE WAVES WILL ALSO PASS THROUGH THE GREAT
LAKES IN WESTERLY MID/UPPER LEVEL FLOW. EXACT TIMING/PLACEMENT OF
THESE WAVES AND ASSOCIATED LOW LEVEL FRONTAL FEATURES STILL VERY
MUCH IN QUESTION AND PRECLUDES A MORE PRECISE EXTENDED FORECAST. DID
HOWEVER CONTINUE TO FOCUS SLIGHTLY HIGHER POPS IN OUR NORTHERN
COUNTIES...CLOSER TO THE MAIN STORM TRACK. OTHER MAIN STORY FOR THIS
WEEKEND WILL BE VERY HOT AND HUMID CONDITIONS AS THERMAL RIDGE IS
PUSHED NORTHWARD IN CLASSIC SUMMER PATTERN. HIGHS NEAR 90F AND
DEWPOINTS IN THE MID 70S COULD GENERATE HEAT INDICES IN THE MID TO
UPPER 90S SATURDAY AND SUNDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 158 AM EDT TUE JUL 14 2015

CONVECTIVE TRENDS ON MARKED DOWNTREND ERLY THIS AM. VFR MET CONDS
EXPECTED THROUGH THE PD...SAVE FOR BRIEF MVFR BR FORMATION NEAR
DAYBREAK AROUND SOGGY KFWA AIRFIELD. ADDITIONAL CAVEAT IS LOW PROB
SHRA/TSRA REDEVELOPMENT BY MIDDAY TUE ACRS NERN IN/NWRN
OH...THOUGH CHCS APPEAR TOO LOW FOR INCLUSION ATTM.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...AGD
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 13, 12:51 PM EDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1251 PM EDT MON JUL 13 2015

INZ005>009-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-141000-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK FOR SEVERE STORMS EXISTS THIS EVENING WITH DAMAGING
WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST
THREAT AREA IS WEST OF A STURGIS TO LIMA LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-012>017-020-022>027-032>034-141000-
LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-
WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ENHANCED RISK FOR SEVERE STORMS EXISTS THIS EVENING FOR DAMAGING
WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL THAT MAY PRODUCE
FLOODING. THE GREATEST THREAT AREA IS ALONG AND WEST OF A LAPORTE TO
WARSAW TO DECATUR LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1251 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND
EVENING. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY
HIGHER WAVES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 14, 2:07 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND DMG     CROMWELL                41.40N 85.61W
07/13/2015                   NOBLE              IN   911 CALL CENTER

            REPORT OF A TREE DOWN NEAR CROMWELL. NO
            INFORMATION ON SIZE/HEALTH.

&&

MCD
Local storm report, Jul 14, 2:08 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     LIGONIER                41.46N 85.59W
07/13/2015                   NOBLE              IN   911 CALL CENTER

            REPORT OF A TREE DOWN. NO ADDITIONAL
            INFORMATION ON SIZE/HEALTH OF THE TREE.

&&

MCD
Local storm report, Jul 14, 2:20 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
220 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     FLASH FLOOD      ROANOKE                 40.96N 85.37W
07/14/2015                   HUNTINGTON         IN   EMERGENCY MNGR

            THE TOWN OF ROANOKE EXPERIENCED SIGNIFICANT
            FLASH FLOODING, WITH THE WHOLE DOWNTOWN AREA
            FLOODED. ONE TOWN OFFICIAL ESTIMATED 30
            HOMES AFFECTED BY FLOOD WATER. THERE WAS
            ALSO A BRIDGE WASHED OUT ON 1000 N JUST
            NORTH OF ROANOKE. WATER SUBSIDING, PEOPLE
            RETURNING TO HOMES. SOME BASEMENTS ARE STILL
            FLOODED.

&&

MCD
Local storm report, Jul 14, 2:24 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
224 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     HEAVY RAIN       4 SSW HUNTINGTON        40.83N 85.53W
07/14/2015  M1.20 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 3 SSW HUNTINGTON /C9663/

0200 AM     HEAVY RAIN       3 NE OSCEOLA            41.71N 86.04W
07/14/2015  M1.71 INCH       ELKHART            IN   MESONET

            MESONET STATION 3 NE OSCEOLA /C9670/

0159 AM     HEAVY RAIN       AUBURN                  41.36N 85.06W
07/14/2015  M1.24 INCH       DE KALB            IN   MESONET

            MESONET STATION AUBURN /AT446/

0153 AM     HEAVY RAIN       2 SSW TRI-LAKES         41.20N 85.50W
07/14/2015  M1.38 INCH       WHITLEY            IN   MESONET

            MESONET STATION 1 SW TRI-LAKES /E7350/

0150 AM     HEAVY RAIN       3 NE AVILLA             41.40N 85.20W
07/14/2015  M1.59 INCH       NOBLE              IN   MESONET

            MESONET STATION 3 NE AVILLA /E3971/

0149 AM     HEAVY RAIN       1 SE MILLBURG           42.12N 86.33W
07/14/2015  M1.08 INCH       BERRIEN            MI   MESONET

            MESONET STATION MILLBURG /E6363/

0147 AM     HEAVY RAIN       1 NNW MIDDLETOWN        40.96N 85.05W
07/14/2015  M1.12 INCH       ALLEN              IN   MESONET

            MESONET STATION 1 NNW MIDDLETOWN /D8240/

0146 AM     HEAVY RAIN       5 E BERTRAND            41.77N 86.17W
07/14/2015  M1.07 INCH       CASS               MI   MESONET

            MESONET STATION 3 NW GRANGER /AS664/

0145 AM     HEAVY RAIN       TIPPECANOE LAKE         41.33N 85.77W
07/14/2015  M2.15 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION TIPPECANOE LAKE /E1407/

0145 AM     HEAVY RAIN       COLUMBIA CITY           41.16N 85.49W
07/14/2015  M1.94 INCH       WHITLEY            IN   MESONET

            MESONET STATION COLUMBIA CITY /E5556/

0144 AM     HEAVY RAIN       1 E BIG LAKE            41.28N 85.47W
07/14/2015  M1.51 INCH       NOBLE              IN   MESONET

            MESONET STATION 1 E BIG LAKE /D7093/

0143 AM     HEAVY RAIN       1 SSE JAMES LAKE        41.31N 85.72W
07/14/2015  M2.08 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION JAMES LAKE /D1684/

0143 AM     HEAVY RAIN       4 NE MAJENICA           40.82N 85.41W
07/14/2015  M2.06 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 4 NE MAJENICA /AS260/

0139 AM     HEAVY RAIN       4 WSW WAKARUSA          41.52N 86.09W
07/14/2015  M1.02 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 3 WSW WAKARUSA /E0640/

0137 AM     HEAVY RAIN       TRI-LAKES               41.22N 85.48W
07/14/2015  M1.59 INCH       WHITLEY            IN   MESONET

            MESONET STATION TRI-LAKES /AT581/

0129 AM     HEAVY RAIN       2 WSW SYRACUSE          41.41N 85.79W
07/14/2015  M1.64 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION 2 WSW SYRACUSE /E1492/

0100 AM     HEAVY RAIN       2 ENE FISH LAKE         41.58N 86.52W
07/14/2015  M1.13 INCH       LA PORTE           IN   MESONET

            MESONET STATION 1 ENE FISH LAKE /LCMI3/

0100 AM     HEAVY RAIN       2 ENE BOWERSTOWN        40.90N 85.41W
07/14/2015  M2.14 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 2 ENE BOWERSTOWN /LRHI3/

1245 AM     HEAVY RAIN       BLUFFTON                40.74N 85.17W
07/14/2015  M2.73 INCH       WELLS              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUFFTON /BLFI3/

1200 AM     HEAVY RAIN       1 S ROSELAND            41.70N 86.25W
07/14/2015  M1.23 INCH       ST. JOSEPH         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SOUTH BEND /SBSI3/

1200 AM     HEAVY RAIN       2 WSW ELKHART           41.68N 86.00W
07/14/2015  M1.32 INCH       ELKHART            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ELKHART PUBLIC WORKS
            & UT /EKMI3/

1200 AM     HEAVY RAIN       2 NNE COLDWATER         41.96N 84.99W
07/14/2015  M1.15 INCH       BRANCH             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION COLDWATER ST SCHOOL
            /CDWM4/

1200 AM     HEAVY RAIN       2 N NORTH WEBSTER       41.36N 85.70W
07/14/2015  M3.47 INCH       KOSCIUSKO          IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NORTHERN INDIANA WFO
            /IWXI3/

0910 PM     HEAVY RAIN       1 ENE ELKHART           41.69N 85.94W
07/13/2015  M1.10 INCH       ELKHART            IN   MESONET

            MESONET STATION 1 ENE ELKHART /E0309/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Local storm report, Jul 14, 2:30 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     FLASH FLOOD      ROANOKE                 40.96N 85.37W
07/14/2015                   HUNTINGTON         IN   EMERGENCY MNGR

            THE TOWN OF ROANOKE EXPERIENCED SIGNIFICANT
            FLASH FLOODING, WITH THE WHOLE DOWNTOWN AREA
            FLOODED. ONE TOWN OFFICIAL ESTIMATED 30
            HOMES AFFECTED BY FLOOD WATER. THERE WAS
            ALSO A BRIDGE WASHED OUT ON 1000 N JUST
            NORTH OF ROANOKE. WATER SUBSIDING, PEOPLE
            RETURNING TO HOMES. SOME BASEMENTS ARE STILL
            FLOODED.

0203 AM     HEAVY RAIN       4 SSW HUNTINGTON        40.83N 85.53W
07/14/2015  M1.20 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 3 SSW HUNTINGTON /C9663/

0200 AM     HEAVY RAIN       3 NE OSCEOLA            41.71N 86.04W
07/14/2015  M1.71 INCH       ELKHART            IN   MESONET

            MESONET STATION 3 NE OSCEOLA /C9670/

0159 AM     HEAVY RAIN       AUBURN                  41.36N 85.06W
07/14/2015  M1.24 INCH       DE KALB            IN   MESONET

            MESONET STATION AUBURN /AT446/

0153 AM     HEAVY RAIN       2 SSW TRI-LAKES         41.20N 85.50W
07/14/2015  M1.38 INCH       WHITLEY            IN   MESONET

            MESONET STATION 1 SW TRI-LAKES /E7350/

0150 AM     HEAVY RAIN       3 NE AVILLA             41.40N 85.20W
07/14/2015  M1.59 INCH       NOBLE              IN   MESONET

            MESONET STATION 3 NE AVILLA /E3971/

0149 AM     HEAVY RAIN       1 SE MILLBURG           42.12N 86.33W
07/14/2015  M1.08 INCH       BERRIEN            MI   MESONET

            MESONET STATION MILLBURG /E6363/

0147 AM     HEAVY RAIN       1 NNW MIDDLETOWN        40.96N 85.05W
07/14/2015  M1.12 INCH       ALLEN              IN   MESONET

            MESONET STATION 1 NNW MIDDLETOWN /D8240/

0146 AM     HEAVY RAIN       5 E BERTRAND            41.77N 86.17W
07/14/2015  M1.07 INCH       CASS               MI   MESONET

            MESONET STATION 3 NW GRANGER /AS664/

0145 AM     HEAVY RAIN       COLUMBIA CITY           41.16N 85.49W
07/14/2015  M1.94 INCH       WHITLEY            IN   MESONET

            MESONET STATION COLUMBIA CITY /E5556/

0145 AM     HEAVY RAIN       TIPPECANOE LAKE         41.33N 85.77W
07/14/2015  M2.15 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION TIPPECANOE LAKE /E1407/

0144 AM     HEAVY RAIN       1 E BIG LAKE            41.28N 85.47W
07/14/2015  M1.51 INCH       NOBLE              IN   MESONET

            MESONET STATION 1 E BIG LAKE /D7093/

0143 AM     HEAVY RAIN       4 NE MAJENICA           40.82N 85.41W
07/14/2015  M2.06 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 4 NE MAJENICA /AS260/

0143 AM     HEAVY RAIN       1 SSE JAMES LAKE        41.31N 85.72W
07/14/2015  M2.08 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION JAMES LAKE /D1684/

0139 AM     HEAVY RAIN       4 WSW WAKARUSA          41.52N 86.09W
07/14/2015  M1.02 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION 3 WSW WAKARUSA /E0640/

0137 AM     HEAVY RAIN       TRI-LAKES               41.22N 85.48W
07/14/2015  M1.59 INCH       WHITLEY            IN   MESONET

            MESONET STATION TRI-LAKES /AT581/

0129 AM     HEAVY RAIN       2 WSW SYRACUSE          41.41N 85.79W
07/14/2015  M1.64 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION 2 WSW SYRACUSE /E1492/

0100 AM     HEAVY RAIN       2 ENE FISH LAKE         41.58N 86.52W
07/14/2015  M1.13 INCH       LA PORTE           IN   MESONET

            MESONET STATION 1 ENE FISH LAKE /LCMI3/

0100 AM     HEAVY RAIN       2 ENE BOWERSTOWN        40.90N 85.41W
07/14/2015  M2.14 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 2 ENE BOWERSTOWN /LRHI3/

1245 AM     HEAVY RAIN       BLUFFTON                40.74N 85.17W
07/14/2015  M2.73 INCH       WELLS              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUFFTON /BLFI3/

1230 AM     FLASH FLOOD      1 SSW LAKE WAWASEE      41.39N 85.71W
07/14/2015                   KOSCIUSKO          IN   NWS EMPLOYEE

            WATER OVER SR-13 HAS TRAFFIC RESTRICTED TO
            ONE LANE.

1215 AM     FLASH FLOOD      PORTLAND                40.43N 84.98W
07/14/2015                   JAY                IN   LAW ENFORCEMENT

            MULTIPLE ROADS IN DOWNTOWN PORTLAND AND
            AROUND JAY COUNTY ARE COMPLETELY FLOODED.

1200 AM     HEAVY RAIN       1 S ROSELAND            41.70N 86.25W
07/14/2015  M1.23 INCH       ST. JOSEPH         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SOUTH BEND /SBSI3/

1200 AM     HEAVY RAIN       2 WSW ELKHART           41.68N 86.00W
07/14/2015  M1.32 INCH       ELKHART            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ELKHART PUBLIC WORKS
            & UT /EKMI3/

1200 AM     HEAVY RAIN       2 N NORTH WEBSTER       41.36N 85.70W
07/14/2015  M3.47 INCH       KOSCIUSKO          IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NORTHERN INDIANA WFO
            /IWXI3/

1200 AM     HEAVY RAIN       2 NNE COLDWATER         41.96N 84.99W
07/14/2015  M1.15 INCH       BRANCH             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION COLDWATER ST SCHOOL
            /CDWM4/

0955 PM     TSTM WND DMG     LIGONIER                41.46N 85.59W
07/13/2015                   NOBLE              IN   911 CALL CENTER

            REPORT OF A TREE DOWN. NO ADDITIONAL
            INFORMATION ON SIZE/HEALTH OF THE TREE.

0947 PM     TSTM WND DMG     2 E BENTON              41.51N 85.73W
07/13/2015                   ELKHART            IN   911 CALL CENTER

            LARGE TREE DOWN ACROSS CR-44 BETWEEN CR 37
            AND CR 33.

0926 PM     TSTM WND DMG     CROMWELL                41.40N 85.61W
07/13/2015                   NOBLE              IN   911 CALL CENTER

            REPORT OF A TREE DOWN NEAR CROMWELL. NO
            INFORMATION ON SIZE/HEALTH.

0910 PM     HEAVY RAIN       1 ENE ELKHART           41.69N 85.94W
07/13/2015  M1.10 INCH       ELKHART            IN   MESONET

            MESONET STATION 1 ENE ELKHART /E0309/

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Special weather statement, Jul 14, 3:01 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
301 AM EDT TUE JUL 14 2015

OHZ024-025-140730-
VAN WERT-ALLEN-
301 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT VAN WERT AND SOUTHERN ALLEN
COUNTIES...

AT 301 AM EDT...A STRONG THUNDERSTORM WAS NEAR OHIO CITY...OR NEAR
VAN WERT...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  SPENCERVILLE AROUND 315 AM EDT.
  ELIDA AROUND 320 AM EDT.
  LIMA...FORT SHAWNEE AND FORT SHAWNEE AROUND 325 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELGIN...MONTICELLO...
KEMP...SCHUMM...ROUSCULP...CONANT...VENEDOCIA...DULL...GLENMORE AND
ABANAKA.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 130.

LAT...LON 4064 8404 4064 8411 4066 8411 4066 8422
      4069 8422 4068 8446 4073 8446 4073 8478
      4093 8479 4078 8397
TIME...MOT...LOC 0701Z 286DEG 48KT 4079 8456

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:42 PM EDTSpecial Weather StatementIWXKosciusko33 min
Jul 13, 8:50 PM EDTSpecial Weather StatementIWXPulaski25 min
Jul 13, 8:56 PM EDTSevere Thunderstorm WarningIWXPulaski35 min
Jul 13, 9:06 PM EDTSpecial Weather StatementIWXElkhart24 min
Jul 13, 9:13 PM EDTSevere Thunderstorm WarningIWXKosciusko, Noble47 min
Jul 13, 9:14 PM EDTAreal Flood AdvisoryIWXElkhart3 hr
Jul 13, 9:14 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange28 min
Jul 13, 9:18 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells, Whitley42 min
Jul 13, 9:23 PM EDTAreal Flood AdvisoryIWXAllen, DeKalb, Elkhart, Huntington, Kosciusko, LaGrange and 2 more3 hr
Jul 13, 9:23 PM EDTSevere Thunderstorm WarningIWXBlackford, Jay37 min
Jul 13, 9:37 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami, Wabash23 min
Jul 13, 9:47 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble43 min
Jul 13, 9:50 PM EDTAreal Flood AdvisoryIWXBlackford, Jay3 hr
Jul 13, 10:05 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Whitley40 min
Jul 13, 10:21 PM EDTFlash Flood WarningIWXJay6 hr
Jul 13, 10:27 PM EDTFlash Flood WarningIWXAdams, Allen, Huntington, Kosciusko, Noble, Wells and 1 more6 hr
Jul 13, 11:23 PM EDTRiver Flood WarningIWXAllen, Huntington, Wabash67 hr
Jul 14, 12:40 AM EDTRiver Flood WarningIWXAdams, Wells4 days
Jul 14, 12:40 AM EDTRiver Flood WarningIWXHuntington, Wells8 days
Jul 14, 4:31 AM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Jay, Wells, Whitley6 hr
Jul 14, 4:53 AM EDTBeach Hazards StatementIWX33 hr
Jul 14, 5:33 AM EDTRiver Flood WarningIWXCass, Miami, Wabash12 days
Jul 14, 5:33 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley61 hr
Jul 14, 10:44 AM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Jay, Wells, Whitley6 hr
Jul 14, 11:02 AM EDTRiver Flood WarningIWXAllen52 hr
Jul 14, 11:02 AM EDTRiver Flood WarningIWXAllen54 hr
Jul 14, 11:40 AM EDTSpecial Weather StatementIWXAdams65 min
Jul 14, 4:45 PM EDTAreal Flood WarningIWXJay12 hr
Jul 14, 3:01 AM EDTSpecial Weather StatementIWXAllen, Van Wert29 min
Jul 14, 12:10 PM EDTFlash Flood WarningIWXAllen, Van Wert95 min

Nearby

Small Craft Advisories in Indiana, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.